# SDR CALA2013102892405

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,647 hours, 24,209 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 740M0007517
- Part serial: 454001
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INBD THRUST REVERSER SLEEVE REMOVED.  IAW AMM 78-32-46 FOR CF595 DUE TO EXCESS PREVIOUS REPAIRS & NEWLY DELAMINATED AREAS. REMOVED NR 1 INBD REVERSER IAW  MM 78-32-03.  NEW REVERSER INSTALLED UP TO STEP E (2) PG 7.3 FWD BOLTS TORQUED AFT SLEEVE INSTALLED, NEED TO INSTALL BOLT & COMPLETE INSTALLATION MM 78-32-03-400-010-A-13. COMPLETED REPLACEMENT OF NR 1 ENG INBD THRUST REVERSER IAW AMM, OPERATIONS & LEAK CHECKED GOOD.
